Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Dizziness and nausea associated with cialis. What can be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12001 Questions
Question
What do I do for dizziness and nausea associated with cialis
Posted Mon, 7 May 2012 in Erectile Dysfunction
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Hello,

Thanks for posting your query.

Taking Cialis for erectile dysfunction at the age of 30 is too early.

The dizziness and nausea are common side effects of cialis. You need to keep a record of your blood pressure readings and if these are on a higher side then you need to report it to your doctor to consider substituting this medicine for any other safer alternative.

Some non medical measures might be helpful in reducing your problem. Try distracting yourself when you feel you are about to ejaculate. Take a XXXXXXX breath and stay relaxed during intercourse. Also do not worry about performance and talk to your partner openly about any apprehensions if you have.

Other treatment methods which can be followed are stop-start or squeeze-pause technique. In stop start technique, near ejaculation, stop stroking and relax and think about something else.

In squeeze- pause technique, squeeze the end or the tip of the penis for 10 to 20 seconds when you are close to ejaculation and then resume stimulation after withholding for half a minute.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Wishing you good health.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor